# SDR ASAA2019021528187

- Difficulty date: February 15, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 5,940 hours, 1,600 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLASS II MX MSG - AIR BLEED GROUNDED - YES. DEFERRED. ETOPS RESTRICTED.
